# SDR CALA2017082502881

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 58,902 hours, 12,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OF THE L1 DOOR IS NOT OPERATING DURING EMERGENCY LIGHT TEST.  REPLACED THE LAMPS, OPS CHECKED GOOD.
